# SDR AU510002073

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gippld GA8
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13F27727
- Condition: Faulty
- Location: Engine
- Part time: 2,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT REMOVED AND REPLACED DUE TO APPLICABILITY WITH AD AND SB 566. (AD/SB DESC: SB 566 AND AD/LYC/112 ) (CASA NR 510002073)
